MathSciNet Relay Station
MathSciNet bibliographic data
MR632705 10H08
Jutila, M. On the mean value of $L({1\over 2},\,\chi )$ for real characters. Analysis 1 (1981), no. 2, 149–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement